# SDR HEEA0016742

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transmitter
- Part number: DK042
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER - EXCESSIVE FRICTION ERROR.
